# SDR UALA2012101805973

- Difficulty date: October 16, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 36,124 hours, 15,882 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING EMERGENCY LIGHT TEST ACCT DOOR 2R SLIDE INSTALLATION, GOT CIDS MESSAGE EMERGENCY BATTERY FWD LEFT.  REPLACED FWD LEFT EMERGENCY LIGHT BATTERY.  EMERGENCY LIGHT TEST CHECKED OK.
